Annales Academiæ Scientiarum Fennicæ

Volumen 28, 2003

Back to main page


The articles are stored in PDF format.


Barth, Karl F., and Philip J. Rippon: Infinitely many asymptotic values of locally univalent meromorphic functions, pp. 303-314.

Beardon, Alan F. The hyperbolic metric in a rectangle II, pp. 143-152.

Bishop, Christopher J.: $\delta$-stable Fuchsian groups, pp. 153-167.

Cruz-Uribe, D., A. Fiorenza, and C.J. Neugebauer: The maximal function on variable $L^p$ spaces, pp. 223-238.

Fuertes, Yolanda, and Gabino González-Diez: A Fuchsian group proof of the hyperellipticity of Riemann surfaces of genus 2, pp. 69-74.

Fuglede, Bent: Finite energy maps from Riemannian polyhedra to metric spaces, pp. 433-458.

Futamura, Toshihide, and Yoshihiro Mizuta: Lindelöf theorems for monotone Sobolev functions, pp. 271-277.

Gustafsson, Björn, and Makoto Sakai: Sharp estimates of the curvature of some free boundaries in two dimensions, pp. 123-142.

Hamenstädt, Ursula: Length functions and parameterizations of Teichmüller space for surfaces with cusps, pp. 75-88.

Hofmann, Steve, John L. Lewis, and Kaj Nyström: Existence of big pieces of graphs for parabolic problems, pp. 355-384.

Hästö, Peter A.: The Apollonian metric: uniformity and quasiconvexity, pp. 385-414.

Ibragimov, Zair: Möbius modulus of ring domains in ${\rlap{\bf R}\overline{\phantom{\bf F}}\,\strut ^n}$, pp. 193-206.

Kaufman, Robert, José G. Llorente, and Jang-Mei Wu: Nonlinear harmonic measures on trees, pp. 279-302.

Kilpeläinen, Tero, and Xiao Zhong: Growth of entire ${\cal A}$-subharmonic functions, pp. 181-192.

Kinnunen, Juha, and Olli Martio: Potential theory of quasiminimizers, pp. 459-490.

Klyachin, V.A., and V.M. Miklyukov: Geometric structure of tubes and bands of zero mean curvature in Minkowski space, pp. 239-270.

Lorent, Andrew: A generalised conical density theorem for unrectifiable sets, pp. 415-431.

Maeda, Fumi-Yuki, and Takayori Ono: Perturbation theory for nonlinear Dirichlet problems, pp. 207-222.

Martínez-Abejón, Antonio, and Javier Pello: Finite representability of the Yang operator, pp. 169-180.

Monti, Roberto: Brunn-Minkowski and isoperimetric inequality in the Heisenberg group, pp. 99-109.

Nishio, Masaharu, and Katsunori Shimomura: A characterization of caloric morphisms between manifolds, pp. 111-122.

Olek, Anna, and Kuba Szczepaniak: Continuous dependence on obstacles in double global obstacle problems, pp. 89-97.

Schleicher, Dierk: Attracting dynamics of exponential maps, pp. 3-34.

Schleicher, Dierk, and Johannes Zimmer: Periodic points and dynamic rays of exponential maps, pp. 327-354.

Shiga, Hiroshige: On a distance defined by the length spectrum on Teichmüller space, pp. 315-326.

Taskinen, Jari: Regulated domains and Bergman type projections, pp. 55-68.

Watson, Neil A.: A generalized Nevanlinna theorem for supertemperatures, pp. 35-54.